Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 38, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 4, 2011, 6:12 AM EDT for Delaware County, Indiana. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2011, 6:12 AM EDT (10:12 UTC)
- Expired
- Apr 4, 2011, 6:31 AM EDT
- In force
- 19 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Delaware County, IN
The radar
The Indianapolis radar (KIND), 104 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 5:30 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2409 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 429 m²/s²
- 0-3 km storm-relative helicity
- 944 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
117 WUUS53 KIND 041012 SVRIND INC035-041045- /O.NEW.KIND.SV.W.0038.110404T1012Z-110404T1045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 612 AM EDT MON APR 4 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN DELAWARE COUNTY IN EAST CENTRAL INDIANA... * UNTIL 645 AM EDT * AT 606 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MUNCIE...AND MOVING NORTHEAST AT 60 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN DELAWARE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4037 8526 4016 8525 4016 8534 4032 8545 TIME...MOT...LOC 1012Z 243DEG 52KT 4028 8529 WIND...HAIL 60MPH <.75IN $$ JK
1 follow-up statement
015 WWUS53 KIND 041031 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 631 AM EDT MON APR 4 2011 INC035-041041- /O.CAN.KIND.SV.W.0038.000000T0000Z-110404T1045Z/ DELAWARE- 631 AM EDT MON APR 4 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DELAWARE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4037 8526 4016 8525 4016 8534 4032 8545 TIME...MOT...LOC 1031Z 243DEG 52KT 4040 8497 $$ JK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:42 AM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Apr 4, 3:42 AM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 342 AM EDT MON APR 4 2011 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW && .SYNOPSIS... A COLD FRONT WILL SWEEP ACROSS THE AREA TODAY BRINGING STORMS...WIND...AND COLDER AIR. HIGH PRESSURE WILL PROVIDE DRY AND COOL WEATHER FOR TUESDAY...THEN A FRONT WILL MOVE IN ON WEDNESDAY AND STALL IN THE AREA INTO THE WEEKEND. THIS WILL KEEP CHANCES FOR RAIN FROM LATE WEEK INTO THE WEEKEND. && .NEAR TERM /EARLY THIS MORNING AND TODAY/... FOCUS IS ON SEVERE WEATHER THREAT...RAIN CHANCES...AND TEMPERATURES. MODELS ARE SIMILAR SO TOOK A BLEND. COLD FRONT WILL BE MOVING INTO THE AREA BY 12Z AND THEN WILL BE THROUGH MUCH OF THE AREA BY 18Z. THERE CURRENTLY IS A LINE OF STORMS ALONG AND BEHIND THE FRONT. THE STORMS ARE MOVING INTO AN AIRMASS WITH HIGHER CONVECTIVE INHIBITION. THIS WILL HELP KEEP THE THREAT FOR WIDESPREAD SEVERE WEATHER DOWN EARLY THIS MORNING AND INTO THE FIRST FEW HOURS PAST 12Z. SPC AGREES WITH THIS AS MOST WATCHES ARE COMING DOWN AT THE MOMENT AND 12Z SLIGHT RISK IS FOR THE SOUTHERN HALF OF THE FORECAST AREA. BETTER INSTABILITY WILL BUILD DURING THE MORNING BUT FRONT WILL BE THROUGH THE AREA BEFORE INSTABILITY IS MAXIMIZED. HOWEVER...EVEN TAKING ALL THE ABOVE INTO ACCOUNT...VERY STRONG WINDS ARE JUST OFF THE SURFACE. IF ANY OF THE STORMS CAN BECOME ROOTED IN THE BOUNDARY LAYER THESE WINDS WILL NOT HAVE A HARD TIME REACHING THE GROUND. THEREFORE WILL CONTINUE TO MENTION THE POSSIBILITY OF SEVERE STORMS ALL AREAS THROUGH 18Z...WITH DAMAGING WINDS THE PRIMARY THREAT. ALTHOUGH STORMS WILL BE WEAKENING AS THEY MOVE IN THIS MORNING THERE SHOULD BE ENOUGH COVERAGE FOR CATEGORICAL POPS ALL AREAS THIS MORNING. WITH RAIN AND SOME STORMS BEHIND THE FRONT CLOSER TO THE 850MB FRONT THIS AFTERNOON...FEEL THAT HIGH POPS ARE STILL WARRANTED MOST AREAS...ALTHOUGH A LITTLE LOWER THAN BEFORE 18Z. WINDS ARE STILL GUSTING EARLY THIS MORNING...WITH ISOLATED GUSTS TO ADVISORY CRITERIA. WITH RAIN MOVING IN FEEL THAT CHANCES FOR WIDESPREAD GUSTS MEETING ADVISORY CRITERIA ARE SMALL...SO DO NOT FEEL AN ADVISORY IS NEEDED. BIG BUST POTENTIAL TODAY WITH TEMPERATURES. READINGS ARE CURRENTLY IN THE 70S...BUT AN OUTFLOW BOUNDARY IS MOVING TOWARD THE AREA FROM ILLINOIS AT THE MOMENT. TEMPERATURES FALL INTO THE 60S BEHIND IT. THUS CONFIDENCE IN TEMPERATURES AT 12Z IS VERY LOW. WILL GO CLOSE TO LAMP GUIDANCE BUT GO A LITTLE COOLER IN THE WEST IN ACCOUNT OF RAIN AND OUTFLOW. READINGS SHOULD NOT RISE MUCH TODAY THEN FALL QUICKLY BEHIND THE FRONT. GIVEN THE UNCERTAINTY WITH TEMPERATURES WOULD NOT BE SURPRISED TO HAVE TO UPDATE FORECAST BEFORE 12Z. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... FOCUS IS ON CHANCES FOR RAIN TONIGHT AND THEN BY WEDNESDAY. MODELS ARE CLOSE SO STUCK WITH A BLEND. WHILE THE FRONT WILL BE LONG GONE BY 00Z...UPPER TROUGH AXIS WILL STILL BE MOVING THROUGH DURING THE FIRST FEW HOURS PAST 00Z. THERE SHOULD BE ENOUGH LIFT FROM THE UPPER TROUGH TO PRODUCE SCATTERED SHOWERS. WILL CONTINUE WITH CHANCE POPS DURING THE EVENING. WENT WITH A BLEND OF MOS AND RAW MODEL NUMBERS FOR LOWS TONIGHT AS THEY LOOK REASONABLE GIVEN COLD ADVECTION AND LINGERING CLOUDS. TUESDAY AND TUESDAY NIGHT WILL SEE HIGH PRESSURE IN CONTROL. LINGERING LOW LEVEL MOISTURE TUESDAY AND INCREASING HIGH LEVEL MOISTURE TUESDAY NIGHT WILL LEAD TO PARTLY CLOUDY SKIES. A BLEND OF MOS LOOKS REASONABLE FOR TEMPERATURES GIVEN THE EXPECTED CONDITIONS. ISENTROPIC LIFT INCREASES ON WEDNESDAY AND WEDNESDAY NIGHT AHEAD OF AN APPROACHING FRONT. HOWEVER THE LOWER ATMOSPHERE REMAINS DRY SO FEEL THAT CHANCES FOR RAIN REACHING THE GROUND ARE SMALL. WILL CONTINUE WITH DRY FORECAST THEN. && .LONG TERM /THURSDAY THROUGH SUNDAY/... THE MODELS CONTINUE TO SHOW A LINGERING WARM FRONTAL BOUNDARY ACROSS INDIANA DURING NEXT WEEKEND...HOWEVER THE UPPER LEVEL FORCING FEATURES CONTINUE TO BE CHANGEABLE FROM RUN TO RUN...THUS CONFIDENCE IS A BIT LOW ON THE TIMING OF ANY PARTICULAR RAIN EVENT. THUS GIVEN THE LOWER LEVEL SET UP WHICH WILL BE FAVORABLE FOR PRECIP WILL STICK CLOSE TO HPC AND KEEP LOW CHANCE POPS IN THE FORECAST FROM THURSDAY ONWARD. GIVEN THE EXPECTED SOUTHERLY FLOW AND RIDGING BUILDING TO THE EAST...A WARM SOUTHERLY FLOW IS EXPECTED THUS THE ABOVE NORMAL TEMPERATURES AND APPEAR REASONABLE. && .AVIATION /DISCUSSION FOR 040600Z TAFS/... A STRONG LOW LEVEL JET OVERHEAD IS KEEPING THE BOUNDARY LAYER FROM DECOUPLING AND THIS IS KEEPING WINDS GUSTING INTO THE 25-35 KT RANGE. WITH THE CONTINUING GUSTING WILL REMOVE THE LLWS FOR THIS ISSUANCE. THUNDERSTORMS AHEAD OF THE COLD FRONT THAT STRETCHES BACK THROUGH NORTHERN ILLINOIS INTO EASTERN IOWA AND WESTERN MISSOURI ARE MOVING TO THE NORTHEAST WITH A STRONG CAP REMAINING IN PLACE OVER EASTERN ILLINOIS AND CENTRAL INDIANA. THE LATEST CHECK OF THE CURRENT MODELS INDICATES PREVIOUS FORECAST TIMING OF ARRIVAL OF THE STORMS IN THE EARLY MORNING /10Z-13Z/ MAY STILL BE GOOD WITH COLD FRONTAL PASSAGE AFTER THE PASSAGE OF THE STORMS. WIND GUSTS UP TO 30 KTS OUT OF THE NORTHWEST ARE LIKELY TO CONTINUE IN THE POSTFRONTAL AIR MASS THROUGH THE EVENING HOURS. BASED ON SATELLITE AND OBSERVATIONS THE CEILING IS LIKELY TO DROP TO IFR AFTER FRONTAL PASSAGE AS WELL. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....PUMA AVIATION...CP/JH
Hazardous weather outlook, Apr 4, 5:13 AM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 513 AM EDT MON APR 4 2011 INZ021-028>031-035>049-051>057-060>065-067>072-050915- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 513 AM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL MOVE ACROSS CENTRAL INDIANA TODAY. SOME OF THE STORMS MAY BE SEVERE...MAINLY THROUGH MIDDAY. THE PRIMARY THREATS WILL BE DAMAGING WINDS...HEAVY RAIN AND FREQUENT LIGHTNING. HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE. OUTSIDE OF THUNDERSTORMS WINDS MAY GUST TO AROUND 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. GUSTY WINDS WILL CONTINUE DURING THE DAYLIGHT HOURS TUESDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Apr 4, 4:12 AM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
412 AM EDT MON APR 4 2011
INZ028-029-035-036-043-040845-
FOUNTAIN-MONTGOMERY-TIPPECANOE-VERMILLION-WARREN-
412 AM EDT MON APR 4 2011
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN VERMILLION...
NORTHWESTERN MONTGOMERY...NORTHERN FOUNTAIN...WARREN AND WESTERN
TIPPECANOE COUNTIES UNTIL 445 AM EDT/345 AM CDT/...
AT 409 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FOWLER TO 6 MILES
WEST OF COVINGTON...AND MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
WILLIAMSPORT...PINE VILLAGE AND COVINGTON AROUND 420 AM EDT...
ATTICA AROUND 425 AM EDT...
OTTERBEIN AND VEEDERSBURG AROUND 430 AM EDT...
NEWTOWN...MELLOTT AND HILLSBORO AROUND 440 AM EDT...
WINGATE...SHADELAND...WEST LAFAYETTE AND PURDUE UNIVERSITY AROUND 445
AM EDT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4011 8701 4005 8754 4021 8754 4049 8742
4049 8711 4058 8710 4058 8681
TIME...MOT...LOC 0813Z 260DEG 32KT 4058 8726 4014 8746
JHLocal storm report, Apr 4, 4:46 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
446 AM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM TSTM WND DMG WILLIAMSPORT 40.29N 87.29W
04/04/2011 WARREN IN PUBLIC
HOUSE DAMAGED BY HIGH WINDS NEAR COUNTY ROAD 322 SOUTH
AND 900 WEST.
&&
JHSpecial weather statement, Apr 4, 4:52 AM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
452 AM EDT MON APR 4 2011
INZ021-029>031-036>039-040915-
BOONE-CARROLL-CLINTON-HAMILTON-HOWARD-MONTGOMERY-TIPPECANOE-TIPTON-
452 AM EDT MON APR 4 2011
...STRONG THUNDERSTORM ADVISORY FOR BOONE...NORTHEASTERN
MONTGOMERY...NORTHWESTERN HAMILTON...TIPTON...CLINTON...EASTERN
TIPPECANOE...HOWARD AND CARROLL COUNTIES UNTIL 515 AM EDT...
AT 449 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF
MONTICELLO TO CRAWFORDSVILLE...AND MOVING EAST AT 65 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
BURLINGTON...THORNTOWN...FRANKFORT AND ADVANCE AROUND 500 AM EDT...
ULEN...MICHIGANTOWN AND LEBANON AROUND 505 AM EDT...
RUSSIAVILLE...KOKOMO...KIRKLIN...KEMPTON AND GALVESTON AROUND 510 AM
EDT...
INDIAN HEIGHTS AND SHERIDAN AROUND 515 AM EDT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4071 8651 4070 8638 4058 8637 4058 8586
4050 8585 4002 8606 3998 8695 4075 8665
4075 8652
TIME...MOT...LOC 0852Z 274DEG 57KT 4071 8652 4006 8678
JHLocal storm report, Apr 4, 5:34 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
534 AM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM TSTM WND GST KOKOMO 40.48N 86.13W
04/04/2011 M54 MPH HOWARD IN AWOS
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 4:12 AM EDT | Special Weather Statement | IND | Fountain, Tippecanoe, Warren | 33 min |
| Apr 4, 4:52 AM EDT | Special Weather Statement | IND | Boone, Carroll, Clinton, Howard, Montgomery, Tipton | 23 min |
| Apr 4, 5:04 AM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tipton | 26 min |
| Apr 4, 5:16 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Madison, Tipton | 29 min |
| Apr 4, 5:31 AM EDT | Severe Thunderstorm Warning | IND | Howard | 14 min |
| Apr 4, 5:47 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison, Tipton | 28 min |
| Apr 4, 6:27 AM EDT | Severe Thunderstorm Warning | IND | Sullivan, Vigo | 32 min |
| Apr 4, 7:03 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan, Owen, Putnam | 42 min |
| Apr 4, 7:08 AM EDT | Severe Thunderstorm Warning | IND | Brown, Monroe, Morgan, Owen | 35 min |
| Apr 4, 7:26 AM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Morgan | 23 min |
| Apr 4, 7:41 AM EDT | Severe Thunderstorm Warning | IND | Shelby | 22 min |
| Apr 4, 7:56 AM EDT | Severe Thunderstorm Warning | IND | Rush, Shelby | 28 min |
| Apr 4, 7:59 AM EDT | Severe Thunderstorm Warning | IND | Sullivan, Vigo | 24 min |
| Apr 4, 10:23 AM EDT | Special Weather Statement | IND | Brown, Monroe | 37 min |
| Apr 4, 10:35 AM EDT | Special Weather Statement | IND | Daviess, Knox, Martin | 40 min |
| Apr 4, 12:08 PM EDT | Special Weather Statement | IND | Bartholomew, Decatur, Jackson, Jennings, Lawrence, Martin | 37 min |
| Apr 4, 12:59 PM EDT | Areal Flood Advisory | IND | Bartholomew, Brown, Clay, Greene, Hancock, Henry and 7 more | 11 hr |
| Apr 4, 6:14 PM EDT | River Flood Warning | IND | Shelby | 43 hr |
| Apr 4, 6:14 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 5 days |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.